Home  >  Medicines  >  Analgesics  >  Mersyndol
Mersyndol 20 Tablets
Mersyndol 20 Tablets
Product Code: EP6209
$4.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to bag
Pharmacist Only Medicine
This product is a Pharmacist Only Medicine and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us within 48 hours on 1300 367 283 to complete the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

IMPORTANT INFORMATION
If you order 3 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information
Mersyndol Tablets provide symptomatic relief of pain resulting from tension including:

* tension headaches
* period pain
* toothaches
* neck/back pain
* general pain

Mersyndol contains both an analgesic and calmative to assist in the control of symptoms resulting from tension pain.

Indications
For symptomatic relief of moderate to severe pain including toothache, backache, pain associated with trauma or surgery, or temporary relief of headache. The calmative properties of Mersyndol may be especially useful in the treatment of tension headache and period pain and the antipyretic properties may be useful in controlling fever.
Warnings
Due to changes in regulations regarding the supply of codeine containing products, ePharmacy can only supply 5 days supply per order of any codeine containing product per person and if purchases are made in more than one name, the pharmacists must talk to each individual person otherwise we can only supply one pack per order.


This medication may cause drowsiness.


If affected, do not drive a vehicle or operate machinery.


Avoid alcohol.


This medication may be dangerous when used in large amounts or for a long period of time.


Also see accompanying information in product.
Ingredients
Each tablet contains:


Paracetamol 450mg Codeine Phosphate 9.75 mg Doxylamine succinate 5 mg
Directions
Dosage:


Adults and children 12 years and over: 1 or 2 caplets every 4 to 6 hours as needed for relief.


Do not exceed 8 tablets in a 24 hour period.


Product ID: 6209
Customers Who Bought This Product Also Bought...
Nurofen Plus Tablets 30
$6.99 Pharmacist Only Medicine - Pharmacy legislation requires you to contact our pharmacist after ordering this product to complete the order - click for more details
SAVE $0.40
Panadeine Extra Caplets 40
$14.99 Pharmacist Only Medicine - Pharmacy legislation requires you to contact our pharmacist after ordering this product to complete the order - click for more details
SAVE $2.00
 

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $99*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...